# SDR DU4R9600016

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47484
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Dented
- Location: Bs 225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND FORWARD CARGO LONGERON 27R DENTED IN UPPER FLANGE OF LONGERON AT STA 225.
